# SDR AALA202211278841

- Difficulty date: November 22, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 53,322 hours, 36,702 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL / FUME ODOR IN AFT GALLEY AREA.  MAINTENANCE FOUND APU OIL COOLER TRANSFER TUBE O-RING LEAKING. REPLACED O-RING PER AMM 49-91-44 AND AMM 49-52-51. CLEANED APU INLET AND LOAD COMPRESSOR.
